Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

[Estimation and Seasonal Adjustment of Population Means Using Data from Repeated Surveys]: Reply

Danny Pfeffermann
Journal of Business & Economic Statistics
Vol. 9, No. 2 (Apr., 1991), p. 177
DOI: 10.2307/1391785
Stable URL: http://www.jstor.org/stable/1391785
Page Count: 1
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
177
    177